Solution of contact problems in creep theory
Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1584-1588
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_9_a16,
author = {Sh. A. Alimov and T. Sh. Shirinkulov},
title = {Solution of contact problems in creep theory},
journal = {Differencialʹnye uravneni\^a},
pages = {1584--1588},
year = {1989},
volume = {25},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_9_a16/}
}
Sh. A. Alimov; T. Sh. Shirinkulov. Solution of contact problems in creep theory. Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1584-1588. http://geodesic.mathdoc.fr/item/DE_1989_25_9_a16/